# SDR ASAA9840106

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Malfunctioned
- Location: Galley
- Part time: 18,937 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OAK - DURING FLT 528 - FLIGHT ATTENDANT REPORTED THAT ALL AFT GALLEY LIGHTS WERE FLICKERING AND AN ELECTRICAL ODOR WAS PRESENT.  AIRCRAFT DIVERTED TO OAK FOR INSPECTION.  MAINTENANCE COULD NOT DUPLICATE FLICKERING LIGHTS AND NO ELECTRICAL ODOR OR SMOKE WAS PRESENT.  AS A PRECAUTIONARY MEASURE, MAINTENANCE PULLED AND COLLARED THE AFT GALLEY OVEN CIRCUIT BREAKERS AND DEFERRED AS PASSENGER CONVENIENCE ITEM.  PDX MAINTENANCE RAN OVEN ON HIGH FOR 30 MINUTES AND FOUND A GREY/BLACK SMOKE COMING FROM BOTH SIDES OF THE DUAL BAY OVEN.  REPLACED OVEN, OPERATED NORMALLY.  THE OVEN WAS SUBSEQUENTLY ROUTED TO THE ALASKA AIRLINES AVIONICS SHOP IN SEA WHERE IT WAS CLEANED AND TESTED.  UPON TESTING, THE OVEN OPERATED NORMALLY W
